# SDR SWAA2022032246945

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER ATTACH ANGLE CRACKED BS 663; RBL 9; WL 165. (MARKED) / REPAIRED UPPER ATTACH ANGLE @ B.S 663 RBL 9 WL 165 PER ATS ER 19-05027 REV IR DATED 14-OCT-2019 AND SWA EA REPAIR-57EA-07299 REV 1 DATED 15-OCT-2019
